Loading...
Loading...

Go to the content (press return)

A simple closed-form approximation for the packet loss rate of a TCP connection over wireless links

Author
Mata, J.; Alins, J.; Muñoz, J.; Esparza, O.
Type of activity
Journal article
Journal
IEEE communications letters
Date of publication
2014-09-15
Volume
18
Number
9
First page
1595
Last page
1598
DOI
https://doi.org/10.1109/LCOMM.2014.2336844 Open in new window
Repository
http://hdl.handle.net/2117/24246 Open in new window
URL
http://ieeexplore.ieee.org/xpl/articleDetails.jsp?arnumber=6855360 Open in new window
Abstract
This letter presents a new and simple model for a TCP flow experiencing random packet losses due to both trans- mission errors and congestion events. From this model, we will derive a straightforward expression of a unified loss probability (ULP). This ULP gives the opportunity to reuse classical analytic models to analyze the performance of TCP and to size the buffer to optimize the wireless link utilization. Extensive simulations using TCP Reno in ns-2 demonstrate that our model is valid not o...
Citation
Mata, J. [et al.]. A simple closed-form approximation for the packet loss rate of a TCP connection over wireless links. "IEEE communications letters", 15 Setembre 2014, vol. 18, núm. 9, p. 1595-1598.
Keywords
Congestion control, Random packet losses, TCP models, TCP performance, Wireless networks
Group of research
DISEN - Distributed Sensor Networks
ISG - Information Security Group

Participants